Items where Research Group is "Logic

Group by: Creators | Item Type | Status | No Grouping
Jump to: Published
Number of items: 11.


Antolin, Yago and Foniqi, Islam ORCID: (2022) Intersection of parabolic subgroups in even Artin groups of FC-type. Proceedings of the Edinburgh Mathematical Society, 65 (4). pp. 938-957. ISSN 0013-0915

Antolín, Yago and Foniqi, Islam ORCID: (2022) Geodesic growth of some 3-dimensional RACGs. Rocky Mountain Journal of Mathematics, 52 (5). pp. 1523-1537.

Aslanyan, Vahagn (2022) Adequate predimension inequalities in differential fields. Annals of Pure and Applied Logic, 173 (1). ISSN 0168-0072

Aslanyan, Vahagn (2022) Weak modular Zilber–Pink with derivatives. Mathematische Annalen, 383 (1-2). 433–474. ISSN 0025-5831

Aslanyan, Vahagn and Kirby, Jonathan ORCID: (2022) Blurrings of the j-function. The Quarterly Journal of Mathematics, 73 (2). 461–475. ISSN 0033-5606

Asperó, David and Viale, Matteo (2022) Incompatible bounded category forcing axioms. Journal of Mathematical Logic. ISSN 0219-0613

Dobrowolski, Jan and Kamsma, Mark (2022) Kim-independence in positive logic. Model Theory, 1 (1). pp. 55-113. ISSN 2832-904X

Foniqi, Islam (2022) Results on Artin and twisted Artin groups. UNSPECIFIED.

Gray, Robert and Steinberg, Benjamin (2022) Topological finiteness properties of monoids Part 1: Foundations. Algebraic & Geometric Topology, 22 (7). pp. 3083-3170. ISSN 1472-2747

Gray, Robert D., Silva, Pedro V. and Szakács, Nóra (2022) Algorithmic properties of inverse monoids with hyperbolic and tree-like Schützenberger graphs. Journal of Algebra, 611. pp. 651-687. ISSN 0021-8693

Gray, Robert D. and Steinberg, Benjamin (2022) A Lyndon’s identity theorem for one-relator monoids. Selecta Mathematica, 28 (3). ISSN 1022-1824

This list was generated on Sun Jul 14 07:27:57 2024 UTC.